MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC201200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pxc201200/(b)(6), udi: (b)(4), pxc201000/(b)(6), udi: (b)(4).Images were provided to gore and an evaluation was performed and showed the following: the imaging evaluation performed by a clinical imaging specialist showed the following: the scan is poor contrast into the distal internal iliacs with poor visualization of the branches.Proximal liia is proximally tortuous with calcium around the distal aneurysm.Distal liia is very tortuous at approximately 70 mm.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2009, this patient underwent endovascular treatment for an abdominal aortic aneurysm (aaa) and was implanted with gore® excluder® aaa endoprosthesis devices.The patient tolerated the procedure.On (b)(6) 2025, the patient underwent treatment for bi-lateral common and internal iliac artery aneurysms, a distal type i endoleak and enlargement of the aaa.The patient was implanted with gore® excluder® aaa endoprosthesis devices (excluder), gore® excluder® iliac branch endoprosthesis (ibe) devices and a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) device.The right internal iliac artery was coiled and it was attempted to implant ibe on left, however the physician was unable to get wire far enough down into left internal iliac due to the patient¿s tortuous anatomy.We ended up coiling the left internal iliac and covering into the left external iliac artery.The physician also extended the right limb of graft into the right external iliac artery.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23538077
Report Number2017233-2025-06815
Device Sequence Number9084069
Product Code MIH
UDI-Device Identifier00733132610044
UDI-Public(01)00733132610044(17)120131
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Catalogue NumberPXC201200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight73 KG